I have an IUD, Mirena, and after having sex with my boyfriend a few times after getting it placed, he developed a bit of irritation around the head of his penis, it looks like a rash. He can feel the strings during sex at times and it does hurt him, but when he develops this rash, it stays for a few days before disappearing. Could it be a reaction to my IUD, or an STD? I've been tested a few months back, and the results were negative for anything, and I don't get any irritation, aside from a slight discomfort at the beginning of sex. It's easy to completely ignore.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.